Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/222084
Title: К численному решению сингулярного интегродифференциального уравнения Прандтля методом ортогональных многочленов
Other Titles: To the numerical solution of singular integro-differential Prandtl equation by the method of orthogonal polynomials / G. A. Rasolko
Authors: Расолько, Г. А.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2019
Publisher: Минск : БГУ
Citation: Журнал Белорусского государственного университета. Математика. Информатика = Journal of the Belarusian State University. Mathematics and Informatics . - 2019. - № 1. - С. 58-68
Abstract: Построены и обоснованы вычислительные схемы решения задачи Коши для интегро-дифференциального уравнения Прандтля с сингулярным интегралом по отрезку действительной оси, понимаемым в смысле главного значения по Коши. Данное уравнение приводится к равносильным уравнениям Фредгольма второго рода с помощью обращения сингулярного интеграла в трех классах функций по Мусхелишвили и применения спектральных соотношений для сингулярного интеграла. Одновременно исследуются условия разрешимости интегральных уравнений Фредгольма второго рода с логарифмическим ядром специального вида и такие уравнения приближенно решаются. Новые вычислительные схемы основаны на применении к интегралу, входящему в равносильное уравнение, спектральных соотношений для сингулярного интеграла. Получены равномерные оценки погрешностей приближенных решений.
Abstract (in another language): In the paper, computational schemes for solving the Cauchy problem for the singular integro-differential Prandtl equation with a singular integral over a segment of the real axis, understood in the sense of the Cauchy principal value, are constructed and justified. This equation is reduced to equivalent Fredholm equations of the second kind by inversion of the singular integral in three classes of Muskhelishvili functions and applying spectral relations for the singular integral. At the same time, we investigate the conditions for the solvability of integral Fredholm equations of the second kind with a logarithmic kernel of a special form and are approximately solved. The new computational schemes are based on applying the spectral relations for the singular integral to the integral entering into the equivalent equation. Uniform estimates of the errors of approximate solutions are obtained.
URI: http://elib.bsu.by/handle/123456789/222084
ISSN: 1561-834X
Scopus: https://doi.org/10.33581/2520-6508-2019-1-58-68
Appears in Collections:2019, №1

Files in This Item:
File Description SizeFormat 
58-68.pdf541,1 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.